| Model Number |
01.36.166 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
03/14/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 1 year 3 months, the patient came in reporting pain and the cause of the pain is unknown.The surgeon revised the stem and head and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 21 march 2021.Lot 2101372: (b)(4) items manufactured and released on 12-april-2021.Expiration date: 2026-06-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Additional component involved: ball heads: mectacer 01.29.214 biolox delta ceramic ball head 12/14 ø 40 size l + 4 (k112115) lot.2105997: (b)(4) items manufactured and released on 14-sep-2021.Expiration date: 2026-08-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.